# SDR SWAA2023042623178

- Difficulty date: April 3, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TIE STRAP IS CRACKE AT FASTENER HOLE BS 807 RBL 22 WL 156<[01] CORRECTION TO TASK DETAIL SHOULD STATE ' AFT CARGO BAY TIE STRAP IS CRACKED AT FASTENER HOLE BS 807 RBL 22 WL 156 '[06] LOCATED AND DRILLED NEW AFT CARGO BAY TIE STRAP AT BS 767+7' TO BS 867- 6' RBL 22 WL 156 IAW 51-40-05-0G-0; DWG 146A8120 AND DWG 146A0081.;[07] REMOVED DAMAGED AFT CARGO BAY TIE STRAP AT BS 767+7' TO BS 867- 6' RBL 22 WL 156 IAW SRM 51-40-02-0G-0;[08] LOCATED AND DRILLED NEW AFT CARGO BAY TIE STRAP AT BS 767+7' TO BS 867- 6' RBL 22 WL 156 IAW 51-40-05-0G-0; DWG 146A8120 AND DWG 146A0081. AND OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION 8. OK TO INSTALL GIVEN;[10] INSTALLED 100% TEMPORARY AND PERMANENT FASTENERS ON NEW AFT CARGO BAY TIE STRAP AT BS 767+7' TO BS 867- 6' RBL 22 WL 156 BEFORE SQUEEZE OUT TIME EXPIRE AT 07-APR-2023 23:42 UTC SEALANT USED BMS 5-95 C-20 IAW SOPM 20-50-19; SRM 51-40-05-0G-0; DWG 146A8120 AND DWG 146A0081;[11] CORRECTION: INSTALLED 100% TEMPORARY AND PERMANENT FASTENERS ON NEW AFT CARGO BAY TIE STRAP AT BS 767+7' TO BS 867- 6' RBL 22 WL 156 BEFORE SQUEEZE OUT TIME EXPIRE AT 08-APR-2023 17:42 UTC SEALANT USED BMS 5-95 C-20 IAW SOPM 20-50-19; SRM 51-40-05-0G-0; DWG 146A8120 AND DWG 146A0081;[12] VERIFIED CORRECTIVE ACTION STEPS 10 AND 11.;[13] INSTALLED NEW AFT CARGO BAY TIE STRAP AT BS 767+7' TO BS 867- 6' RBL 22 WL 156 PER SRM 51-40-02-0G-0; DWG 146A8120 AND DWG 146A0081
